ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Hardy-type inequalities for functions whose Fourier transforms have gaps

Sababheh, Mahammad (2015) Hardy-type inequalities for functions whose Fourier transforms have gaps. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 52-60. ISSN 00002-3043

[img]
Preview
PDF
Download (8Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Hardy's inequality, Littlewood conjecture, Fourier transform inequalities.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:57
    Last Modified: 10 Mar 2017 11:57
    URI: http://mathematics.asj-oa.am/id/eprint/2464

    Actions (login required)

    View Item